# SDR F3LA2008110300707

- Difficulty date: November 1, 2008
- Submitted: November 3, 2008
- Operation: Air carrier
- Aircraft: N932FR
- Make and model: Airbus A319-111
- Aircraft serial: 2258
- Aircraft time: 15,760 hours, 7,666 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: D53480043204
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C3 C-CHECK, INSPECTION NOTED L2 DOOR SILL, AFT OF GIRT BAR FITTING, AFT OUTBOARD NUT PLATE HOLE HAS SIGNS OF CORROSION.  MAINTENANCE REMOVED NUT PLATE IN ACCORDANCE WITH A319 SRM 51-42-11, ENLARGED HOLE TO CLEAN CORROSION, PRIMED AND PAINTED IN ACCORDANCE WITH A319 SRM 51-75-12 AND ENGINEERING AUTHORIZATION A9-53R-30723.
